Steroid Abuse

Steroid abuse is a major problem here. This is one of my patients who swore to me that she does not use anything on her face except a home-made mixture of harmless creams like dermovate which her friend suggested. She says, now that mixture is the only one that can reduce the rash on her face.

 Posted by Picasa

Follow Me

Bell Eapen

AI, machine learning & digital health consultant at SkinHelpDesk
Techie Dermatologist, Information Systems PhD, Supporter of Open-Source Software, Machine Learning and AI geek,loves cricket, Canadian wine and beer. [Resume]
Follow Me
About Bell Eapen 246 Articles
Techie Dermatologist, Information Systems PhD, Supporter of Open-Source Software, Machine Learning and AI geek, loves cricket, Canadian wine and beer. [Resume]

1 Comment

  1. 1. Discontinuation of topical steroid is essential.
    2. Mild topical steroids in a tapering fashion.
    3. Oral anti-inflammatory antibiotics, with or without topical metronidazole
    4. Topical calcineurin antagonists such as tacrolimus and pimecrolimus.

Leave a Reply

Your email address will not be published.


*


This site uses Akismet to reduce spam. Learn how your comment data is processed.